MathSciNet Relay Station
MathSciNet bibliographic data
MR1837993 (2002i:47070) 47H10 (34B15 39A05 47N20 65J15 65Q05)
Avery, R. I.; Peterson, A. C. Three positive fixed points of nonlinear operators on ordered Banach spaces. Advances in difference equations, III. Comput. Math. Appl. 42 (2001), no. 3-5, 313–322.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement